# SDR ASAA2025111462727

- Difficulty date: November 14, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT LOWER TRANSITION FROM BS 727C+10 TO 767 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED AND EVALUATED DAMAGE FROM AFT PIT R/H TRANSITION PANEL FROM BS 727C+10 TO BS 767 IAW SRM 53-00-53-1A-2. 100% MAT LOSS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED TRANSITION PANEL AND FABRICATED NEW AFT PIT RT TRANSITION PANEL IAW SRM 53-00-53-2R-5. ALODINED, PRIMED, ASSEMBLED AND INSTALLED NEW NUT PLATES IAW SRM 53-00-53-2R-5. NEW R/H TRANSITION PANEL INSTALLED FROM BS 727C+10 TO 767 IAW SRM 53-00-53-2R-5.
